# SDR DALA13050883141

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BETWEEN FRAMES 62-63, STRINGER 41R HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  NO ALLOWABLE LIMIT IAW SRM 53-41-13, PAGE 101.  REMOVED & INSTALLED STRINGER SECTION FABRICATED IAW DWG  D53476433, DWG D53476345 & SRM 51-42-11.
